Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Cause for frequent pain in joints of toes, burning sensation in feet? How to treat it?

I am getting pains at joints of toes on feet 6 - 10 times in a minute and also burning sensation on upper layer of feet fingers and also getting paints on different parts of foot . whether will it be periphiral neuropaathy, or gout . if so whether will be treated with medicine. whether above to deceases will come from use of medicines for skin decease.
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.

Burning in the feet at night is due to neuropathy. Neuropathy refers to abnormal structure or function of the nerves.

Neuropathy can be central (related to the nerves in the brain and/or spinal cord) or peripheral (related to nerves outside the brain or spinal cord).

It is peripheral in most cases.

Most common causes are: (1) lack of vitamins particularly vitamin b12 and folate.(2)trauma(3)exposure to toxins(4)diabete(5)neurological conditions such as MS, stroke(6)infections such as shingles(7)liver or kidney disease(8)alcohol use(9)side effect of medication(10)idiopathic- the cause is not found (11)inflammatory diseases
I suggest you to get it evaluated.
I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Fri, 18 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor